# SDR AALA20100712MIA04

- Difficulty date: July 12, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 39,905 hours, 5,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 18 INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY EXIT LIGHT AT ROW 18.  OPS CHECKED NORMAL.
